# SDR USAA2011031891139

- Difficulty date: March 3, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LEFT WING NR 3 SPOILER INBOARD CENTER HINGE PIN BETWEEN WS 7316 TO WS 8744, RIB 14.  REPLACED LEFT WING NR 3 SPOILER INBOARD CENTER HINGE PIN BETWEEN WS 7316 TO WS 8744, RIB 14 IAW A320 AMM 27-64-43.
